# SDR R61A2021080500618

- Difficulty date: August 5, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 33,978 hours, 26,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 96-97
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR-WHILE IN HEAVY CHECK - REAR FUSELAGE PROTRUDING DENT LH SIDE FR 96/97. REPAIRED IAW ETD2021-170-023889 REV B BY INSTALLING REPAIR DOUBLER.
